# SDR HEEA0014876

- Difficulty date: June 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1546G
- Make and model: Skrsky S76A
- Aircraft serial: 760076
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Indicator
- Part number: AT2062
- Condition: Erratic
- Location: Fuel Totalizer
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL TOTALIZER HAS ERRATIC READINGS.
